Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 5, Pages 559–565 (Mi zvmmf2070)  

This article is cited in 1 scientific paper (total in 2 paper)

Generators of new iterated methods for nonlinear equations with a small parameter

E. A. Grebenikov

Moscow

Full text: PDF file (3171 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:5, 545–551

Bibliographic databases:
UDC: 519.62
MSC: Primary 34E10; Secondary 35G30, 35F30
Received: 17.11.1995

Citation: E. A. Grebenikov, “Generators of new iterated methods for nonlinear equations with a small parameter”, Zh. Vychisl. Mat. Mat. Fiz., 37:5 (1997), 559–565; Comput. Math. Math. Phys., 37:5 (1997), 545–551

Citation in format AMSBIB
\Bibitem{Gre97}
\by E.~A.~Grebenikov
\paper Generators of new iterated methods for nonlinear equations with a small parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 5
\pages 559--565
\mathnet{http://mi.mathnet.ru/zvmmf2070}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1458603}
\zmath{https://zbmath.org/?q=an:0945.34042}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 5
\pages 545--551


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2070
  • http://mi.mathnet.ru/eng/zvmmf/v37/i5/p559

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Grebenikov, “New constructive methods for analysis of resonant systems”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, no. 1, 69–77  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 75th birthday of Professor Evgenii Aleksandrovich Grebenikov”, Comput. Math. Math. Phys., 48:2 (2008), 185–189  mathnet  crossref  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:70
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021